Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On compactness and Loeb measures


Author: J. M. Aldaz
Journal: Proc. Amer. Math. Soc. 123 (1995), 173-175
MSC: Primary 28E05; Secondary 03H05
MathSciNet review: 1213854
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to show that neither a Loeb measure nor the image of a Loeb measure have to be compact, thus answering in the negative two questions of D. Ross.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28E05, 03H05

Retrieve articles in all journals with MSC: 28E05, 03H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1213854-4
Article copyright: © Copyright 1995 American Mathematical Society